Jump to content

I am really feeling this cut or maybe it is the last cut.........


Recommended Posts

Hi Friends!!

I went down to 6mg of Dia. yesterday.  I acutally went off the 1mg in the morning and kept my nite dose at the 6mg.  I guess with the Dia. having a long half life, I might not be feeling this cut yet and am feeling the last cut.  Who knows.... I dont know if my body knows already that I am not taking that morning pill.  I have had so many good days and even though I got out of the house and did things I feel bad.  I am obsessing about so much right now.  I am being parnoid about a lot of different things and anxiety is out the door.  Real bad hot flashes too!!  I might have to hold longer on this dose.  I love the good days I have but I think it makes these waves seem more intense..............  Could the taking away the morning dose be causing this, you think????  Anyone experience heightened s/x's when they took away one of their doses???

Thanks to all!

Renee

Link to comment
Share on other sites

Hi Renee,

 

I remember getting a little nervous when I cut out my morning dose.  I felt that cut more intensely than some others.  I don't recall exactly when I did it, but I know it was pretty close to the 6 mg. mark where you are.  I couldn't tell how much of my nervousness/anxiety was psychological and how much was physical.  I just know that taking my pills in the AM and PM became so habitual for me that it felt strange when I stopped the AM dose.  

 

As for holding the dose a little longer, there were points like at 5 mg. where I had to take a breather and I held that dose for almost 3 weeks.  In retrospect though, there were other times that I held longer than I should have.  For me, I think I could have speeded things up a bit when I reached about 3 mg.  What I realize now is that I had to go through some unpleasantness no matter how long I held; I was never going to stabilize completely, so there's little point in prolonging the agony.    

 

I am experiencing that same nervousness again because as of 4 days ago, I jumped off and no longer take the PM dose either.  While I feel relieved to be finished I also feel pretty vulnerable and anchorless lately.  I think it's a question of putting new coping strategies in place and that takes some time to establish those new habits.  Patience, patience.

 

Hang in there, you're well on your way,

 

Mal

Link to comment
Share on other sites

Hi Friends!!

I went down to 6mg of Dia. yesterday.  I acutally went off the 1mg in the morning and kept my nite dose at the 6mg.  I guess with the Dia. having a long half life, I might not be feeling this cut yet and am feeling the last cut.  Who knows.... I dont know if my body knows already that I am not taking that morning pill.  I have had so many good days and even though I got out of the house and did things I feel bad.  I am obsessing about so much right now.  I am being parnoid about a lot of different things and anxiety is out the door.  Real bad hot flashes too!!  I might have to hold longer on this dose.  I love the good days I have but I think it makes these waves seem more intense..............  Could the taking away the morning dose be causing this, you think????  Anyone experience heightened s/x's when they took away one of their doses???

Thanks to all!

Renee

 

Dear Renee how are you doing?  Hope you get better soon.. I have been thinking about yu alot.. I am sorry things are tough for you... i am wishing you better day's ahead.. Take care.  My heart is with you.. Luv, Mishi

Link to comment
Share on other sites

Hi Renee,

 

I'm sorry you are feeling such intense s/x right now.  While I've tapered, I've noticed I seem to feel the previous cut very close to when I have to make my next cut...so it takes 5-7 days to truly feel it.  But that's when I was cutting 1mg each week.  I don't know if it's possible to be feeling yesterday's cut already...maybe?  Do you think you are subconsciously nervous about dropping that 1mg in the morning and maybe that's partially why your s/x are worsening?  I know that's the case for me a lot of the time.  I'll anticipate things getting worse and then I DO end up getting hit b/c I'm so aware of it and anxious about it.  Just know it will pass.  I did find some cuts harder than others and in the end the s/x always pass and you are given another window.  Just keep knowing that. 

 

I personally have never stabilized completely w/ ANY of my cuts.  If I had held for longer, maybe it would have happened.  I'll never know now.  But I just read so many people saying they would hold and hold and things didn't really get that much better, so I just decided to keep on trucking along.  It hasn't been easy...but it is totally possible. 

 

Give yourself a day or two...perhaps it's worse b/c of nerves w/ dropping the morning dose, or maybe your body is just a bit shocked w/ the change in dose and not getting anything in the morning....but that should pass. 

 

All the best to you...you are getting so close now!  Congrats on the big accomplishment. 

 

Take care,

Schatje

Link to comment
Share on other sites

[35...]

A cut from Valium, I usually feel within 4 days, but the cuts add up over so many months.

 

It works differently for so many of us.

 

Hang in there!

 

S#

Link to comment
Share on other sites

Hr Renee, I just reduced down and trying to stabilize at .125 k.  I only take it at night now too, otherwise I can't fall asleep.  On one hand I am having waves of anxiety, and feelings like vertigo (which is a new side effect) as well as GI disturbances, but on the other, less joint pain, longer memory and not as exhausted as I was when taking .5.  I get pretty scared when these waves hit, wanted to run out and swallow a pill only yesterday, but I rode it out and it subsided.  More waves came but they went too.  I have to remember that, cause I can get a full blown panic attack.  I'm off for the summer, so trying to rest physically and mentally and trying to learn how to do things differently so I don't fall back in the trap of needing benzos or other so called meds to help me function.  Try to ride it out and have a great day.
Link to comment
Share on other sites

Lookingahead,

Thanks for your inspiration!!  I am going to ride it out and keep moving forward. 

 

Sigma,

I cant seem to pinpoint when I actually feel a cut but I think its about the time I cut again like Schatje says.  But I am not sure......Thanks for being here.  Your support is needed around here.

 

Schatje,

I dont think I am subconsciously causing this.  Last nite was a total paranoid panic attack.  It was awful.  I dont think my mind could cause what I felt physically and mentally.  Today is somewhat better but I feel that shaky aniexty in my chest.  I follow your taper closely because I am right behind you.  I am not holding, I have to cut when its time and just deal with it the best I can.  Thanks for your kind words.

 

Mishi,

I think about you too.  I know you are having a rough time.  I wish I could do something to help ease your pain.  As you can tell, I have bad days too.  I hope you continue to move forward along with all of us and we will get there.

 

To all,

Thanks for everyones input.  I trully need each and every one of you kind souls to help me fight this battle.

 

We will get there!!!!! 

Renee

 

Link to comment
Share on other sites

Mal,

Thanks to you also!!!  I am starting to realize I just have to try to keep moving forward.  I will only hold if it is just unbearable.  I now I am going to have to start cutting .5 instead of the 1mg and that will help.  I read on here where some people feel tapering just prolongs the agony but I remember being in full blown w/d's and I HAVE to believe that tapering has some purpose to it.  Hang in there, you are done with those evil evil pills.  I cant wait to be in your shoes.

Thanks!!

Renee

 

Link to comment
Share on other sites

×
×
  • Create New...